Domestic Violence Offender Management Board

Meeting Notice and Agenda*

October 9th, 2020

Meeting Location: WEBEX ONLY

Time	AGENDA ITEMS	OWNERSHIP	ACTION
9:30	INTRODUCTIONS: BOARD & GUESTS	CHAIR, Nancy Olson	
9:40	ESTABLISH QUORUM & APPROVE SEPTEMBER MINUTES (Attachment 1)	CHAIR	Vote
9:50	ANNOUNCEMENTS & FUTURE AGENDA ITEMS	CHAIR	Input from Board or guests
10:00	Domestic Violence Awareness Month Bridget Dyson's Story of Survival	Bridget Dyson	Presentation and Discussion (0.75 Hour of Training Credit)
10:45	Executive Committee Charter (Attachment 2)	Nancy Olson	Discussion and Vote
11:00	Treatment Victim Advocate Identifying in Offenders Documentation (Attachment 3)	Brandy Walega and Carolina Thomasson	Discussion and Review
11:30	Lunch Break (No Business Conducted)		
12:00	DVOMB Telehealth Survey Results (Attachment 4)	Yuanting Zhang	Presentation and Discussion (0.5 Hour of Training Credit)
12:30	Restorative Justice 101 (Attachment 5)	Danielle Fagan & Mathew Riede	Presentation and Discussion (1 Hour of Training Credit)
1:30	Adjourn		

Please RSVP to Adrienne Corday if you plan to attend. Handouts may not be available for those who do not RSVP. If you require ADA access or special accommodations to attend the event, please contact Adrienne Corday at 303-239-4528 or 1-800-201-1325. Questions or requests for information may also be directed to Adrienne Corday.

*Please note that DVOMB meeting agenda items are subject to change based on the priorities of the Chair and quorum.

